# SDR GTIA201401201125

- Difficulty date: January 20, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 23,668 hours, 11,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT ASSY IAW AMM.  OPS CHECKED GOOD.
